# SDR SWAA2021021145668

- Difficulty date: January 8, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Elongated
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 194AR WING TO BODY FAIRING AT LOWER FUSELAGE (1 EA) / REPAIRED ACCESS PANEL 194AR BODY FAIRING AT LOWER FUSELAGE ASPER B737-700 SRM 51-70-04-2R-9 REPAIR 9
